# SDR AALA201710279038

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 22,805 hours, 9,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003661
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BALLAST AT SEAT ROW 15 DEF RIGHT SIDE IS INOPERATIVE.  REMOVED AND REPLACED BALLAST PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
